# SDR OCC82024031900025

- Difficulty date: February 29, 2024
- Submitted: March 19, 2024
- Operation: General aviation
- Aircraft: N7MR
- Make and model: Amd FALCON7X
- Aircraft serial: 26
- Aircraft time: 3,450 hours, 1,533 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 06116740
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAU#1 CHANNEL B CIRCUIT BREAKER WAS POPPING OUT AND WHEN TROUBLESHOOTING FOUND THE MAU#1. POWER SUPPLY #2 PCB BURNT INTERNALLY CAUSING THE SYSTEM TO GO OFF LINE.
